JournalscmhVol. 80, No. 3pp. 643–653

Conway irreducible hyperbolic knots with two common covers

  • Luisa Paoluzzi

    Université de Bourgogne, Dijon, France
Conway irreducible hyperbolic knots with two common covers cover
Download PDF

Abstract

For each pair of coprime integers n>m2n>m\ge2 we construct pairs of non equivalent Conway irreducible hyperbolic knots with the same nn-fold and mm-fold cyclic branched covers.

Cite this article

Luisa Paoluzzi, Conway irreducible hyperbolic knots with two common covers. Comment. Math. Helv. 80 (2005), no. 3, pp. 643–653

DOI 10.4171/CMH/29